Annals of Functional Analysis

A Burenkov's type result for functions of bounded $\kappa$-variation

José Giménez, Lorena López, Nelson Merentes, and J. L. Sánchez

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we give a sufficient condition for a linear composition operator to map the space of functions of bounded $\textit{Koremblum}$ variation, $\kappa BV[a,b]$, into itself. We present several results concerning quasi monotonic properties of the functionals of $\kappa$-variation and prove a Burenkov's type result for functions belonging to $\kappa BV[a,b]$.

Article information

Ann. Funct. Anal., Volume 6, Number 1 (2015), 1-11.

First available in Project Euclid: 19 December 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26A45
Secondary: 47H30

Composition operator distortion function function of bounded $\kappa$-variation


Giménez, José; López, Lorena; Merentes, Nelson; Sánchez, J. L. A Burenkov's type result for functions of bounded $\kappa$-variation. Ann. Funct. Anal. 6 (2015), no. 1, 1--11. doi:10.15352/afa/06-1-1.

Export citation


  • J. Appell and N. Merentes, Composing Functions of Bounded Korenblum Variation, Dynam. Systems Appl. 22 (2013), no. 2-3, 197–206.
  • W. Aziz, J. A. Guerrero, J.L. Sanchez and M. Sanoja, Lipschitzian Composition Operator in the Space $\kappa BV[a,b]$, J. Math. Control Sci Appl. 4 (2011), no. 1, 67–73.
  • D. Bugajewska, D. Bugajewski and G. Lewicki, On nonlinear integral equations in the space of functions of bounded generalized $\varphi$-variation, J. Integral Equations Appl. 21 (2009), no. 1, 1–20.
  • V.I. Burenkov, On integration by parts and a problem on composition of absolutely continuous functions which arises in this connection, Theory of functions and its applications, Trudy Mat. Inst. Steklov. 134 (1975), 38–46.
  • V.V. Chistyakov, On mappings of bounded variation, J. Dynam. Control Systems 3 (1997), no. 2, 261–289.
  • D.S. Cypher and J.A. Kelingos, The decomposition of functions of bounded k-variation into diffences of k-decresaing functions, Studia Math. 81 (1985), 185–195.
  • J. Giménez, L. López and N. Merentes, The Nemitskij operator on $Lip^{k}$-type and $AC^{k}$-type spaces, Demonstratio Math. 46 (2013), no. 3, 543–558.
  • C. Jordan, Sur la Série de Fourier, C. R. Acad. Sci. Paris 2 (1881), 228–230.
  • M. Josephy, Composing functions of bounded variation, Proc. Amer. Math. Soc. 83 (1981), no. 2, 354–356.
  • S.K. Kim and J. Yoon, Riemman-Stieltjes Integral of Functions of $\kappa-$bounded Variation, Comm. Korean Math. Soc. 5 (1990), no. 2, 65–73.
  • B. Korenblum, An extension of the Nevalinna theory, Acta Math. 135 (1975), 187–219.
  • B. Korenblum, A generalization of two classical convergence tests for Fourier series and some new Banach spaces of functions, Bull. Amer. Math. Soc. 9, no 2, 15–18.
  • F. Riesz, Sur certains systems singuliers d'equations integrates, Annales de L'Ecole Norm. Sup., Paris 3 (1911), no. 28, 33–68.
  • M. Schramm, Functions of $\Phi$-bounded variation and Riemann-Stieltjes Integration, Trans. Amer. Math. Soc. 287 (1985), 49–63.
  • D. Waterman, On convergence of Fourier series of functions of generalized bounded variation, Studia Math. 44 (1972), 107–117.
  • N. Wiener, Sur une generalisation de la notion de variation de pussance p-iéme bornée au sens de M. Wiener, et sur la convergence des series de Fourier, C. R. Acad. Sci. Paris 204 (1937), Ser A-B, 470–472.